12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > On Flags And Maximal Chains Of Lower Modular Su...
View graph of relations

« Back

On Flags And Maximal Chains Of Lower Modular Subalgebras Of Lie Algebras.

Research output: Contribution to journalJournal article

Published

Journal publication date2007
JournalJournal of Lie Theory
Journal number3
Volume17
Number of pages12
Pages605-616
Original languageEnglish

Abstract

In this paper we study the class ${\cal F}$ of Lie algebras having a flag of subalgebras, and the class ${\cal Ch}_{lm}$ of Lie algebras having a maximal chain of lower modular subalgebras. We show that ${\cal F} \subseteq {\cal Ch}_{lm}$ and that both are extensible formations that are subalgebra closed. We derive a number of properties relating to these two classes, including a classification of the algebras in each class over a field of characteristic zero.